HCI

2018 Inclusive Diversity Conference Agenda

Thursday, April 12, 2018

7:30-5:00 PM

Registration

7:30-8:30 AM

Breakfast

8:30-9:00 AM

Welcome/Opening Remarks

Conference Moderator:
Stacey A. Gordon, HCI Diversity & Inclusion Partner
10:00-10:40 AM

Morning Networking Break

11:35-11:40 AM

5-Minute Stretch

11:40-12:15 PM

Keynote

12:15-1:15 PM

Lunch

1:15-1:50 PM

Keynote

1:50-1:55 PM

5-Minute Stretch

1:55-2:30 PM

Keynote

2:30-3:10 PM

Afternoon Networking Break

3:45-4:20 PM

Keynote

4:55-6:00 PM

Networking Cocktail Party

Friday, April 13, 2018

7:30-3:00 PM

Registration

8:00-9:00 AM

Breakfast

9:00-9:30 AM

Welcome/Opening Remarks

9:30-10:05 AM

Keynote

10:40-11:20 AM

Morning Networking Break

11:20-11:55 AM

Keynote

12:30-1:30 PM

Lunch

1:30-2:05 PM

Keynote

2:05-2:10 PM

5-Minute Stretch

2:10-2:45 PM

Keynote